DOI 10.1016/0002-9149(82)90242-9
Q-T prolongation and polymorphous ("torsade de pointes") ventricular arrhythmias associated with organophosphorus insecticide poisoning.
Аннотация
It is not generally appreciated in the Western world that organophosphorus poisoning may be associated with a serious and often fatal cardiac complication: Q-T interval prolongation with malignant ventricular arrhythmias of the "torsade de pointes" type. This insidious complication may lead to delayed, sudden death after the patients appears to be well on the way to recovery from the other, more dramatic respiratory and neurologic symptoms. In this study 15 patients with organophosphorus poisoning are described. Q-T prolongation was observed in 14 and malignant tachyarrhythmias in 6. In view of the dismal prognosis of these patients, ventricular pacing, previously used with success in other conditions associated with this syndrome, was tried in four patients and successfully shortened the Q-T interval and eliminated the arrhythmias. Isoproterenol did the same in a fifth patient. Awareness of this lethal, but preventable complication of organophosphorus poisoning is called for. Careful electrocardiographic monitoring is necessary until the Q-T interval returns to normal. Electrical pacing appears to be the treatment of choice for the tachyarrhythmias.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.